# SDR 2007UALA05129

- Difficulty date: December 14, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 46,180 hours, 16,446 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED, SHOWING EXTERNAL FAULT LEFT.  FOUND BULB BURNED OUT.   RELAMPED AND TEST PASSES.
